# SDR COMA9630135

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347CA
- Make and model: Saab SF340A
- Aircraft serial: 340A028
- System (JASC): 7600 · Engine Controls
- Part: Quadrant
- Part number: 5308211C
- Condition: Defective
- Location: Cockpit
- Part time: 18,388 hours
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DESCENT THE POWER LEVERS CAME THROUGH THE FLIGHT IDLE GATE AND INTO BETA RANGE WITHOUT LIFTING THE POWER LEVER TRIGGERS.  REPLACED ENGINE CONTROL QUADRANT.
